# SDR IPXA2025031364002

- Difficulty date: March 4, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149N755050
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: WTB PANEL BRACKET AT 196AR HAS HEAVY CORROSION. DOT 95334-5.  INSTALLED 1 NEW BRACKET IAW B757-200-SRM 51-40-02-OG FASTENERS INSTALLED QTY 5 BACB30NX6K4X BTCH 000434215.  REVIEWED.
